# SDR CAL950404

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14208
- Make and model: Boeing 737130
- Aircraft serial: 19025
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 188-251.6
- Part time: 62,609 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND FUSELAGE SKIN FASTENER HOLES CRACKED IN SEVERAL LOCATIONS BETWEEN BS 188-251.6 RIGHT SIDE.  THE CRACKS WERE APPROXIMATELY .25 INCH LONG.  THE CRACKED SECTION OF SKIN WAS REMOVED.  REPAIR DOUBLER S AND FILLERS WERE FABRICATED AND INSTALLED IAW EA 5310-01188 AND SRM 51-30-2.  (W)
